Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 372, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 8:42 PM CDT for 4 counties in Oklahoma. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 8:42 PM CDT (01:42 UTC)
- Expired
- May 24, 2011, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 143 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:26 PM CDT | TSTM WND DMG | 3 W Sardis, OK | TREES DOWN AND POWER LINES DOWN. TRAPPED A FAMILY IN THEIR HOUSE. |
| May 24, 9:27 PM CDT | TSTM WND DMG | 1 N Gowen, OK | SEVERAL PINE TREES BROKEN OFF HALF WAY UP. |
| May 24, 9:49 PM CDT | TSTM WND DMG | Clayton, OK | A FEW LARGE LIMBS BLOWN DOWN. MANY SMALL LIMBS BROKEN AND DOWN. |
| May 24, 9:53 PM CDT | TORNADO | 7 Nw Red Oak, OK | INVESTIGATED BY PERSON IN ATV IN SAN BOIS MOUNTAINS. NO ROADS. 100 OR MORE TREES DOWN OR SNAPPED. WIDTH OF DAMAGE ESTIMATED 200 TO 400 YARDS IN PLACES. LENGTH OF DAMAGE MORE THAN 2 MILES...BUT COULD NOT REACH THE START OR END. TREES LAYING BOTH TOWARD THE SOUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2867 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 44.3
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS54 KTSA 250142
SVRTSA
OKC061-077-121-127-250245-
/O.NEW.KTSA.SV.W.0372.110525T0142Z-110525T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 945 PM CDT
* AT 840 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF HAYWOOD TO 17 MILES NORTHWEST
OF MOYERS...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SAVANNA...BLANCO...MCALESTER...KELLOND...KREBS...MOYERS...
ALDERSON...KOSOMA...CROWDER...DUNBAR...HARTSHORNE...BLOCKER...
STANLEY...SNOW...HIGGINS...CLAYTON...QUINTON...YANUSH...
WILBURTON...DAMON...TUSKAHOMA...NASHOBA...KINTA...WHITEFIELD...
KIAMICHI...LEQUIRE AND STIGLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9588 3468 9589 3468 9600 3502 9600
3530 9509 3437 9512 3423 9578
TIME...MOT...LOC 0142Z 253DEG 40KT 3492 9588 3445 9589
$$2 follow-up statements
572
WWUS54 KTSA 250158
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT TUE MAY 24 2011
OKC061-077-121-127-250245-
/O.CON.KTSA.SV.W.0372.000000T0000Z-110525T0245Z/
HASKELL OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
858 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
LATIMER...PUSHMATAHA...PITTSBURG AND SOUTHWESTERN HASKELL COUNTIES...
AT 853 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KREBS TO 6 MILES SOUTHEAST OF BLANCO TO 10 MILES
NORTHWEST OF DARWIN...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BACHE...
DARWIN...DOW...HAILEYVILLE...HARTSHORNE...BLOCKER...KELLOND...
GOWEN...MOYERS...FEATHERSTON...HIGGINS...KOSOMA...EUBANKS...DUNBAR...
SARDIS...STANLEY...QUINTON...FINLEY...DAMON...WILBURTON...YANUSH...
LEWISVILLE...CLAYTON...SNOW...PANOLA...KINTA...TUSKAHOMA...
WHITEFIELD...LEQUIRE...KIAMICHI...STIGLER AND NASHOBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9588 3468 9589 3468 9600 3502 9600
3530 9509 3437 9512 3423 9578
TIME...MOT...LOC 0158Z 253DEG 40KT 3497 9567 3471 9564
3435 9585
$$099
WWUS54 KTSA 250220
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT TUE MAY 24 2011
OKC061-077-121-127-250245-
/O.CON.KTSA.SV.W.0372.000000T0000Z-110525T0245Z/
HASKELL OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
920 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
LATIMER...NORTHERN PUSHMATAHA...EASTERN PITTSBURG AND CENTRAL HASKELL
COUNTIES...
AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FEATHERSTON TO HIGGINS TO EUBANKS...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
DUNBAR...QUINTON...STANLEY...SARDIS...WILBURTON...LEWISVILLE...
DAMON...SNOW...KINTA...YANUSH...CLAYTON...PANOLA...TUSKAHOMA...
LEQUIRE...STIGLER...KIAMICHI AND NASHOBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3440 9572 3451 9578 3451 9568 3459 9568
3478 9568 3506 9562 3530 9509 3437 9512
TIME...MOT...LOC 0220Z 253DEG 40KT 3504 9538 3480 9544
3446 9559
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:08 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 24, 6:08 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT TUE MAY 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MAIN CONCERN IS DEFINITELY WITH THE CONVECTION THAT IS VERY NEAR
THE I35 CORRIDOR AT PRESENT...MOVING EAST. BVO/TUL/RVS WILL BE
IMPACTED AROUND 01Z PER DISTANCE/SPEED TOOL...WITH MLC FOLLOWING
AROUND 02Z...AND FYV/XNA/FSM AROUND 04 TO 05Z. WILL CARRY TEMPOS
FOR THE MAIN IMPACT TIME FRAME WITH IFR CONDITIONS LIKELY.
TERMINALS MAY BE THREATENED BY SEVERE WINDS/HAIL...AND INDIVIDUAL
TAFS WILL BE AMENDED WHEN A HIGHER CONFIDENCE THAT THE INDIVIDUAL
TERMINAL WILL SEE THOSE THREATS. WINDS WILL SHIFT TO THE WEST
TOMORROW AS THE UPPER LOW MOVES OVERHEAD...AND SCATTERED SHOWERS
MAY IMPACT ALL TERMINALS EXCEPT MLC/FSM DURING THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAY 24 2011/
DISCUSSION...
CURRENTLY...THUNDERSTORM ACTIVITY HAS INITIATED ACROSS WESTERN
OKLAHOMA ALONG A DRYLINE ASSOCIATED WITH A FRONTAL BOUNDARY
STRETCHED OVER NORTHERN TEXAS AND CENTRAL KANSAS. THIS
DEVELOPMENT WILL BE THE MAIN FOCUS WITHIN THE FORECAST PACKAGE.
AHEAD OF THE DRYLINE...A SOUTHERLY LOW LEVEL WIND FIELD HAS PUSHED
LOW 70S DEWPOINTS AND SFC TEMPS INTO THE 80S. WITHIN THE WARM
SECTOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG THE DRYLINE AND SPREAD NORTHEAST INTO AND ACROSS THE CWA. A
HIGHLY UNSTABLE ATMOSPHERE WITH STEEP MID- LEVEL LAPSE
RATES...CAPE VALUES IN THE 3000-5000 J/KG RANGE...AND 40-60KT
0-6KM SHEAR WILL ALLOW FOR THUNDERSTORMS TO QUICKLY INITIATE AND
BECOME SEVERE. VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE
STRONG TORNADOES WILL BE CAPABLE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS THE DRYLINE AND FRONTAL BOUNDARY TRANSLATE
ACROSS OKLAHOMA.
A GENERAL MODEL CONSENSUS INDICATES THAT THE FRONTAL BOUNDARY IS
EXPECTED TO OVERTAKE THE DRYLINE LATE TONIGHT AS AN UPPER LEVEL
CUT OFF LOW MOVES INTO KANSAS. THIS WILL PUSH THE SEVERE WEATHER
POTENTIAL INTO CENTRAL AND EASTERN ARKANSAS DURING THE MORNING
HOURS WEDNESDAY. CHANCES FOR PRECIP WILL CONTINUE ON THE BACKSIDE
OF THE LOW PRIMARILY ACROSS THE NORTHERN HALF OF THE CWA THROUGH
THURSDAY AS THE CUT OFF LOW PUSHES OFF TO THE EAST. BEHIND THE
FRONTAL BOUNDARY RAIN SHOWERS LOOK TO BE THE PREDOMINATE PRECIP
TYPE WEDNESDAY NIGHT AND THURSDAY. WITHIN THIS TIME FRAME TEMPS
SHOULD BE COOLER BY THURSDAY WITH HIGHS IN THE UPPER 60S AND 70S.
FOLLOWED A BLEND OF GUIDANCE AND THE PREVIOUS FORECAST PACKAGE FOR
TEMPS WITHIN THE SHORT TERM.
MODELS BEGIN TO DIVERGE STARTING FRIDAY WITH A SHORT WAVE MOVING
ACROSS THE PLAINS. GFS LOOKS TO BE MORE AGGRESSIVE WITH THE
SYSTEM...HAVING PRECIP DEVELOP OVER THE REGION FRIDAY AND
SATURDAY...WHILE THE ECMWF IS A BIT SLOWER. WILL CONTINUE THE 20
POPS FOR FRIDAY/SATURDAY AS WAS MENTIONED IN THE PREVIOUS
FORECAST. A DOME OF HIGH PRESSURE LOOKS TO SET UP FOR THE START OF
THE NEXT WORK WEEK...WHICH SHOULD ALLOW FOR A MORE NEAR SUMMER
LIKE FEEL WITH TEMPS IN THE 80S TO NEAR 90 DEGREES. USED A BLEND
OF MODELS FOR TEMPS DURING THE EXTENDED TIME FRAME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 65 78 56 / 30 80 30 20
FSM 86 68 84 59 / 10 80 20 20
MLC 86 68 84 59 / 10 70 10 10
BVO 84 62 74 56 / 30 80 40 30
FYV 80 66 79 56 / 10 80 40 30
BYV 82 65 78 55 / 10 70 30 30
MKO 83 67 80 57 / 20 80 20 20
MIO 83 66 73 55 / 20 80 40 40
F10 84 65 80 57 / 30 80 20 10
HHW 87 70 86 60 / 0 70 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, May 24, 4:50 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 24 2011 ...TORNADIC OUTBREAK UNFOLDING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING. ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS AFTER SUNSET. VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY OVERNIGHT HOURS. WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM RIVERS IN FLOOD STATUS. ADDITIONAL RAINS TONIGHT WILL WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED FOR RAPID WATER RISES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN RECENT DAYS. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER. MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF THE UPCOMING HOLIDAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 7:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
756 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST 3 W SAND SPRINGS 36.14N 96.16W
05/24/2011 E60 MPH TULSA OK AMATEUR RADIO
ESTIMATED 50 TO 60 MPH.
&&
SAALocal storm report, May 24, 8:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
800 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST TULSA 36.13N 95.92W
05/24/2011 E70 MPH TULSA OK BROADCAST MEDIA
ESTIMATED 60 TO 70 MPH IN DOWNTOWN AREA FROM TV MEDIA.
&&
SAALocal storm report, May 24, 8:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 4 NW SKIATOOK 36.41N 96.05W
05/24/2011 M66 MPH OSAGE OK MESONET
SVR368
&&
GEWLocal storm report, May 24, 8:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
826 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 4 W PAWHUSKA 36.67N 96.41W
05/24/2011 OSAGE OK STORM CHASER
10 INCH TREES DOWN AND ACROSS HIGHWAY 60
0800 PM HAIL SAPULPA 36.00N 96.11W
05/24/2011 E0.75 INCH CREEK OK AMATEUR RADIO
0810 PM HAIL JENKS 36.02N 95.97W
05/24/2011 E0.75 INCH TULSA OK AMATEUR RADIO
0817 PM HAIL 5 W BEGGS 35.74N 96.16W
05/24/2011 E1.75 INCH OKMULGEE OK PUBLIC
0820 PM TSTM WND GST MOUNDS 35.88N 96.06W
05/24/2011 E60.00 MPH CREEK OK AMATEUR RADIO
241ST SOUTH AND HWY 75A
0820 PM TSTM WND GST 3 SE DELAWARE 36.75N 95.60W
05/24/2011 M60.00 MPH NOWATA OK MESONET
&&
SAALocal storm report, May 24, 8:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 5 W BEGGS 35.74N 96.16W
05/24/2011 E1.75 INCH OKMULGEE OK PUBLIC
TOR-085 ABOUT 1 WEST OF DENTONVILLE.
&&
GEWLocal storm report, May 24, 8:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 2 S BEGGS 35.71N 96.07W
05/24/2011 OKMULGEE OK PUBLIC
TOR085 TREES BLOWN DOWN.
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 24, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 48 min |
| May 24, 7:29 PM CDT | Tornado Warning | TSA | Osage, Washington | 31 min |
| May 24, 7:36 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 24, 8:02 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 43 min |
| May 24, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 40 min |
| May 24, 8:06 PM CDT | Tornado Warning | TSA | Pittsburg | 39 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 24, 8:35 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| May 24, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 66 min |
| May 24, 8:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Wagoner | 5 hr |
| May 24, 9:11 PM CDT | Tornado Warning | TSA | Choctaw | 64 min |
| May 24, 9:14 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 46 min |
| May 24, 9:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| May 24, 9:33 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 48 min |
| May 24, 9:48 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 24, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 65 min |
| May 24, 10:13 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 47 min |
| May 24, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 65 min |
| May 24, 10:34 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 26 min |
| May 24, 10:47 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 67 min |
| May 24, 10:54 PM CDT | Tornado Warning | TSA | Adair | 36 min |
| May 24, 10:56 PM CDT | Tornado Warning | TSA | LeFlore | 49 min |
| May 24, 11:03 PM CDT | Tornado Warning | TSA | Adair | 42 min |
| May 24, 11:27 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 33 min |
| May 24, 11:41 PM CDT | Tornado Warning | TSA | Sequoyah | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.